Alert archive / Montana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 11, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jul 6, 2009, 3:03 PM MDT for Powell County, Montana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2009, 3:03 PM MDT (21:03 UTC)
- Expired
- Jul 6, 2009, 3:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
County Powell County, MT
The radar
The Great Falls radar (KTFX), 124 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:33 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KMSO 062103
SVRMSO
MTC077-062130-
/O.NEW.KMSO.SV.W.0011.090706T2103Z-090706T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
303 PM MDT MON JUL 6 2009
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN POWELL COUNTY IN WEST CENTRAL MONTANA...
* UNTIL 330 PM MDT.
* AT 301 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
THIS STORM WAS LOCATED NEAR AVON...OR ABOUT 13 MILES NORTH OF DEER
LODGE...AND WAS MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...AVON...BLOSSBURG AND ELLISTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. DAMAGING WINDS
ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA.
&&
LAT...LON 4651 11231 4645 11266 4659 11281 4676 11253
4670 11252 4670 11242 4666 11240 4666 11233
4663 11230 4652 11229
TIME...MOT...LOC 2103Z 233DEG 31KT 4659 11262
$$
ZUMPFE1 follow-up statement
000
WWUS55 KMSO 062126
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
326 PM MDT MON JUL 6 2009
MTC077-062136-
/O.EXP.KMSO.SV.W.0011.000000T0000Z-090706T2130Z/
POWELL MT-
326 PM MDT MON JUL 6 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POWELL COUNTY EXPIRES
AT 330 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR EAST CENTRAL IDAHO AND WEST CENTRAL MONTANA.
LAT...LON 4651 11231 4645 11266 4659 11281 4676 11253
4670 11252 4670 11242 4666 11240 4666 11233
4663 11230 4652 11229
TIME...MOT...LOC 2126Z 233DEG 31KT 4669 11237
$$
ZUMPFEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:26 PM MDT, 37 minutes earlier.
Area forecast discussion, Jul 6, 2:26 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 226 PM MDT MON JUL 6 2009 .DISCUSSION...AN UPPER LEVEL TROUGH WILL BE THE MAIN WEATHER FEATURE OVER THE INTERMOUNTAIN REGION FOR MUCH OF THE WEEK. REST OF THIS AFTERNOON INTO EARLY EVENING...SCATTERED TO NUMEROUS THUNDERSTORMS...SOME SEVERE WILL CONTINUE TO IMPACT LEMHI COUNTY IDAHO...AND SOUTHWEST MONTANA THROUGH 03Z. THE ATMOSPHERE WILL STABILIZE BEHIND THE COLD FRONT ASSOCIATED WITH THIS UPPER TROUGH OVERNIGHT. UPPER LEVEL SOUTHWEST FLOW WILL DOMINATE THE REGION AGAIN TUESDAY FOR ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. HOWEVER... WITH A COOLER AIRMASS IN PLACE AND ABSENCE OF SURFACE FRONT AND UPPER JET...ONLY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED. WEDNESDAY THE UPPER TROUGH WILL BE OVER THE REGION FOR ANOTHER ROUND OF WIDESPREAD SHOWERS. AT THIS TIME...CENTRAL CLEARWATER MOUNTAINS OF IDAHO...CENTRAL AND NORTHWEST MONTANA LOOK TO RECEIVED THE MOST PRECIPITATION AS THIS TROUGH REMAINS ALONG THE MONTANA IDAHO BORDER. WEDNESDAY IS ALSO EXPECTED TO BE THE COOLEST DAY FROM THIS SAME TROUGH. BEYOND THURSDAY...THE MODELS ARE STRUGGLING WITH SOUTHWEST FLOW OR A WEAK TROUGH TO END THE WEEK INTO THE WEEKEND. HAVE MADE LITTLE CHANGES TO GOING FORECAST WHICH TREND TOWARD CLIMATOLOGICAL CHANCES OF PRECIPITATION AND NEAR NORMAL TEMPERATES. && .AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS WITH THE POTENTIAL FOR LARGE HAIL AND HEAVY RAIN WILL IMPACT OUR SOUTHERN AIRFIELDS THROUGH EARLY EVENING. LOWERED VISIBILITY FROM HEAVY RAIN WITH PONDING OF WATER ON RUNWAYS IS EXPECTED AT KSMN AND KBTM THROUGH 00Z. FURTHER NORTH...SCATTERED THUNDERSTORMS WITH MODERATE RAIN AND SMALL HAIL WITH BRIEF WIND GUSTS WILL IMPACT CENTRAL AND NORTHERN MONTANA AIRFIELDS THROUGH 00Z. IMPROVING CONDITIONS ARE EXPECTED AFTER 03Z WITH PARTIAL CLEARING AND DECREASING WINDS THROUGH 18Z TUESDAY. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && DISCUSSION/AVIATION...MEAD
Hazardous weather outlook, Jul 6, 4:51 AM MDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 451 AM MDT MON JUL 6 2009 MTZ001>007-043-070000- KOOTENAI/CABINET REGION-WEST GLACIER REGION- FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 451 AM MDT MON JUL 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT ATMOSPHERIC CONDITIONS WILL BE FAVORABLE EARLY THIS AFTERNOON FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS OVER THE AREA. THE BIGGEST THREATS FROM THESE STORMS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND HAIL GREATER THAN 1 INCH IN DIAMETER. THE TIME FRAME OF GREATEST THREAT WILL BE BETWEEN NOON AND 4 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE STRONGLY ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005>010-070000- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY- 451 AM MDT MON JUL 6 2009 /351 AM PDT MON JUL 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS HAVE ALREADY BEGUN THIS MORNING AND WILL CONTINUE THROUGH THE EARLY AFTERNOON HOURS AS A COLD FRONT APPROACHES THE REGION. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE AND SUPPORTIVE OF STRONG THUNDERSTORMS UNTIL AFTER THE FRONT PASSES. ALTHOUGH MOST CONVECTION WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER...ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT...CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH AND HAIL LARGER THAN ONE INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 6, 1:24 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
124 PM MDT MON JUL 6 2009
MTZ007-062000-
BUTTE/BLACKFOOT REGION-
124 PM MDT MON JUL 6 2009
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POWELL COUNTY UNTIL
200 PM MDT...
AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRISON...OR 5 MILES NORTH OF DEER LODGE...
MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GARRISON AND AVON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4635 11274 4647 11293 4677 11260 4673 11252
4670 11252 4670 11247 4663 11235
TIME...MOT...LOC 1924Z 220DEG 22KT 4648 11275
ZUMPFESpecial weather statement, Jul 6, 1:27 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
127 PM MDT MON JUL 6 2009
IDZ009-010-062000-
EASTERN LEMHI COUNTY-WESTERN LEMHI COUNTY-
127 PM MDT MON JUL 6 2009
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEMHI COUNTY UNTIL 200 PM
MDT...
AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF SALMON...MOVING NORTHEAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALMON...BAKER AND
CARMEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 4498 11385 4508 11406 4541 11377 4539 11373
4532 11373 4529 11368 4524 11366 4519 11360
TIME...MOT...LOC 1927Z 217DEG 22KT 4510 11387
ZUMPFELocal storm report, Jul 6, 1:31 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
131 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL SALMON 45.18N 113.89W
07/06/2009 E0.50 INCH LEMHI ID TRAINED SPOTTER
SEVERAL WEATHER SPOTTERS REPORTED 1/2 TO 3/4 INCH
DIAMETER HAIL IN THE SALMON AREA.
0100 PM HAIL 1 SW DARBY 46.01N 114.19W
07/06/2009 E0.25 INCH RAVALLI MT PARK/FOREST SRVC
WEST FORK/DARBY RANGER STATION REPORTED PEA SIZE HAIL ONE
INCH DEEP.
0100 PM HAIL CONNER 45.93N 114.12W
07/06/2009 M1.00 INCH RAVALLI MT TRAINED SPOTTER
0100 PM HAIL 6 SW CONNER 45.87N 114.21W
07/06/2009 M1.75 INCH RAVALLI MT STORM CHASER
GOLF BALL SIZED HAIL ACCUMULATED TO 1.5 INCH DEPTH ON
GROUND.
&&
FELSCHLocal storm report, Jul 6, 2:02 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
202 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL SALMON 45.18N 113.89W
07/06/2009 E0.50 INCH LEMHI ID TRAINED SPOTTER
SEVERAL WEATHER SPOTTERS REPORTED 1/2 TO 3/4 INCH
DIAMETER HAIL IN THE SALMON AREA.
0100 PM HAIL 1 SW DARBY 46.01N 114.19W
07/06/2009 E0.25 INCH RAVALLI MT PARK/FOREST SRVC
WEST FORK/DARBY RANGER STATION REPORTED PEA SIZE HAIL ONE
INCH DEEP.
0100 PM HAIL CONNER 45.93N 114.12W
07/06/2009 M1.00 INCH RAVALLI MT TRAINED SPOTTER
0100 PM HAIL 6 SW CONNER 45.87N 114.21W
07/06/2009 M1.75 INCH RAVALLI MT STORM CHASER
GOLF BALL SIZED HAIL ACCUMULATED TO 1.5 INCH DEPTH ON
GROUND.
0200 PM HAIL PHILIPSBURG 46.33N 113.29W
07/06/2009 E0.75 INCH GRANITE MT TRAINED SPOTTER
REPORT OF DIME SIZE HAIL IN PHILIPSBURG
&&
FELSCHLocal storm report, Jul 6, 2:25 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
225 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL SALMON 45.18N 113.89W
07/06/2009 E0.50 INCH LEMHI ID TRAINED SPOTTER
SEVERAL WEATHER SPOTTERS REPORTED 1/2 TO 3/4 INCH
DIAMETER HAIL IN THE SALMON AREA.
0100 PM HAIL 1 SW DARBY 46.01N 114.19W
07/06/2009 E0.25 INCH RAVALLI MT PARK/FOREST SRVC
WEST FORK/DARBY RANGER STATION REPORTED PEA SIZE HAIL ONE
INCH DEEP.
0100 PM HAIL CONNER 45.93N 114.12W
07/06/2009 M1.00 INCH RAVALLI MT TRAINED SPOTTER
0100 PM HAIL 6 SW CONNER 45.87N 114.21W
07/06/2009 M1.75 INCH RAVALLI MT STORM CHASER
GOLF BALL SIZED HAIL ACCUMULATED TO 1.5 INCH DEPTH ON
GROUND.
0200 PM HAIL PHILIPSBURG 46.33N 113.29W
07/06/2009 E0.75 INCH GRANITE MT TRAINED SPOTTER
REPORT OF DIME SIZE HAIL IN PHILIPSBURG
0222 PM HAIL PHILIPSBURG 46.33N 113.29W
07/06/2009 M1.00 INCH GRANITE MT TRAINED SPOTTER
WEATHER SPOTTER REPORTED QUARTER SIZE HAIL IN
PHILIPSBURG. 8 MILES NORTHWEST OF PHILIPSBURG,CAMPER
REPORTED 1/2 INCH DIAMETER HAIL AT 5500 FEET.
&&
FELSCHLocal storm report, Jul 6, 2:47 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
247 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HAIL SALMON 45.18N 113.89W
07/06/2009 E0.50 INCH LEMHI ID TRAINED SPOTTER
SEVERAL WEATHER SPOTTERS REPORTED 1/2 TO 3/4 INCH
DIAMETER HAIL IN THE SALMON AREA.
0100 PM HAIL 6 SW CONNER 45.87N 114.21W
07/06/2009 M1.75 INCH RAVALLI MT STORM CHASER
GOLF BALL SIZED HAIL ACCUMULATED TO 1.5 INCH DEPTH ON
GROUND.
0100 PM HAIL 1 SW DARBY 46.01N 114.19W
07/06/2009 E0.25 INCH RAVALLI MT PARK/FOREST SRVC
WEST FORK/DARBY RANGER STATION REPORTED PEA SIZE HAIL ONE
INCH DEEP.
0100 PM HAIL CONNER 45.93N 114.12W
07/06/2009 M1.00 INCH RAVALLI MT TRAINED SPOTTER
0200 PM HAIL PHILIPSBURG 46.33N 113.29W
07/06/2009 E0.75 INCH GRANITE MT TRAINED SPOTTER
REPORT OF DIME SIZE HAIL IN PHILIPSBURG
0222 PM HAIL PHILIPSBURG 46.33N 113.29W
07/06/2009 M1.00 INCH GRANITE MT TRAINED SPOTTER
WEATHER SPOTTER REPORTED QUARTER SIZE HAIL IN
PHILIPSBURG. 8 MILES NORTHWEST OF PHILIPSBURG,CAMPER
REPORTED 1/2 INCH DIAMETER HAIL AT 5500 FEET.
0245 PM HAIL GEORGETOWN 46.20N 113.25W
07/06/2009 M1.00 INCH DEER LODGE MT TRAINED SPOTTER
WEATHER SPOTTER REPORTED QUARTER SIZE HAIL.
&&
FELSCHThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:56 PM MDT | Severe Thunderstorm Warning | MSO | Ravalli | 49 min |
| Jul 6, 1:08 PM MDT | Special Weather Statement | MSO | Silver Bow | 37 min |
| Jul 6, 1:24 PM MDT | Special Weather Statement | MSO | Powell | 36 min |
| Jul 6, 1:37 PM MDT | Severe Thunderstorm Warning | MSO | Powell | 23 min |
| Jul 6, 1:45 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Granite, Powell, Ravalli | 45 min |
| Jul 6, 2:07 PM MDT | Severe Thunderstorm Warning | MSO | Powell | 38 min |
| Jul 6, 2:29 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Powell | 46 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.